Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Smooth perturbations of regular Dirichlet forms

Author: Peter Stollmann
Journal: Proc. Amer. Math. Soc. 116 (1992), 747-752
MSC: Primary 31C25; Secondary 35J10
MathSciNet review: 1107277
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a regular Dirichlet form $ \mathfrak{h}$, we prove that a measure $ \mu $ is smooth iff the domain of $ \mathfrak{h} + \mu $ is dense in the domain of $ \mathfrak{h}$ with respect to the form norm. The latter condition is in turn equivalent to the convergence of $ \mathfrak{h} + a\mu $ to $ \mathfrak{h}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31C25, 35J10

Retrieve articles in all journals with MSC: 31C25, 35J10

Additional Information

PII: S 0002-9939(1992)1107277-3
Keywords: Regular Dirichlet forms, smooth measures, Schrödinger operators
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia